MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33150
Medical Device Problem Codes Fluid/Blood Leak (1250); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received three (3) new mc33150 smallbore pressure infusion ext sets for inspection.No defects or anomalies were noted.No mating devices were returned for inspection.Each set was leak-tested per product specifications.There was no leakage.The male luer of each set was measured and found to be iso-compliant.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 6/21/2024; d9 - device available for evaluation initial: yes.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date, a 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer generated a leak during patient use.It was reported by their storeroom inventory coordinator that the set extensions were defective.The intravenous (iv) set extensions are leaking at the connection to the iv set.The item is also not screwing on correctly to the needles.There was no patient harm reported.

Brand Name
7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19544605
Report Number9617594-2024-00771
Device Sequence Number18062692
Product Code FPA
UDI-Device Identifier00887709037441
UDI-Public(01)00887709037441(17)290201(10)13894040
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33150
Device Lot Number13894040
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/16/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR
Patient SexUnknown